# SDR UALA2013010400055

- Difficulty date: January 4, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 50,929 hours, 13,715 cycles
- Engine: Pwa PW4056
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - LEFT STA 1518 RBL 28 FLOORBEAM UPPER SURFACE FOUND CORROSION.  CABIN STA 1518 BETWEEN LBL 40 AND RBL 40, FLOORBEAM REPAIR CARRIED OUT AS PER SRM 53-00-51, REPAIR 1, FIG 201.
